| Model Number |
02.12.E004RP |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
10/17/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At 1 year and 1 month from the primary, the patient came in reporting anterior knee pain and instability and the cause is unknown.The surgeon revised the patella and upsized the poly (from 12 to 17 mm).The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 23 oct 2024: lot 2242111: (b)(4) items manufactured and released on 02-jan-2023.Expiration date: 2027-11-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.12.E0512fr tibial insert fixed sphere flex size 5/12 mm r e-cross (k202022) lot 2245485: (b)(4) items manufactured and released on 10-febr-2023.Expiration date: 2028-01-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.